# SDR 04025676

- Difficulty date: January 25, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N676BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7644
- Aircraft time: 4,105 hours, 3,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LEFT HAND MID WING EMERGENCY LIGHT WAS FOUND INOPERATIVE.  THE BULB WAS REPLACED AND A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED.  AIRCRAFT WAS RETURNED TO SERVICE.
